hrcak mascot   Srce   HID

KoG, Vol.21 No.21 Siječanj 2018.

Izvorni znanstveni članak

Generalized Conchoids

Boris Odehnal ; University of Applied Arts Vienna, University of Applied Arts Vienna, University of Applied Arts Vienna, Vienna, Austria

Puni tekst: engleski, pdf (4 MB) str. 35-46 preuzimanja: 31* citiraj
Odehnal, B. (2017). Generalized Conchoids. KoG, 21(21), 35-46. Preuzeto s

We adapt the classical de finition of conchoids as known from the Euclidean plane to geometries that can be modeled within quadrics. Based on a construction by means of cross ratios, a generalized conchoid transformation is obtained. Basic properties of the generalized conchoid transformation are worked out. At hand of some prominent examples - line geometry and sphere geometry - the actions of these conchoid transformations are studied. Linear and also non-linear transformations are presented and relations to well-known transformations are disclosed.

Ključne riječi
conchoid transformation; line geometry; sphere geometry; cross ratio; regulus; Dupin cyclide; Laguerre transformation; equiform transformation; inversion

Hrčak ID: 192227



Posjeta: 54 *